# SDR 2007UALA03898

- Difficulty date: September 25, 2007
- Submitted: April 24, 2008
- Operation: Air carrier
- Aircraft: N306UA
- Make and model: Boeing 737322
- Aircraft serial: 23667
- Aircraft time: 59,351 hours, 34,798 cycles
- Engine: Ge CFM56*
- System (JASC): 3510 · Crew Oxygen System
- Part: Bottle
- Part number: 60B5008791
- Condition: Leaking
- Location: Crew 02
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

O2 SYSTEM LOSING 100 PSI PER HOUR.  SUPPLEMENTAL, FOUND LEAK AT FITTING CREW 02 BOTTLE REF MM 12-15-21, ALSO HOSE RECEPTACLE AT 1ST OBS SEAT TO BE FAULTY AND LEAKING.  REPLACED 02 BOTTLE ALSO RECEPTACLE AT 1ST OBS.  LEAK CHECKED GOOD WITH NO PRESSURE DROP IN 3 HOURS.  AC OK FOR SERVICE.
